# SDR ASAA2020013083016

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 35,756 hours, 10,270 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START THE LEFT PACK LIGHT ILLUMINATED DURING RECALL.  IT EXTINGUISHED WITH MASTER CAUTION RESET.  GROUNDED - YES.  PERFORMED PACK TEMP CONT BITE PROCEDURE IAW FIM 21-62 TASK 801 ON CONT 1 & 2. CONT 1 FAULTED, THIS TCV,  PERFORMED RESET AND RE RAN BITE PROCEDURE, BITE TEST IS GOOD.
